American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Antonio Avantaggiati and Paola Loreti. An approximation of Hopf-Lax type formula via idempotent analysis. Contemporary Mathematics 616 (2014) 47-58.
Book volume table of contents   
View Article: PDF

[2] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information   
View Article: PDF

[3] Vladimir G. Tkachev. A generalization of Cartan's theorem on isoparametric cubics. Proc. Amer. Math. Soc. 138 (2010) 2889-2895. MR 2644901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] François Treves. On the solvability of vector fields with real linear coefficients. Proc. Amer. Math. Soc. 137 (2009) 4209-4218. MR 2538582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bao Qin Li. Entire solutions of certain partial differential equations and factorization of partial derivatives. Trans. Amer. Math. Soc. 357 (2005) 3169-3177. MR 2135740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lawrence C. Evans. A survey of entropy methods for partial differential equations. Bull. Amer. Math. Soc. 41 (2004) 409-438. MR 2083636.
Abstract, references, and article information   
View Article: PDF

[7] Antonio Siconolfi. Errata to ``Metric character of Hamilton--Jacobi equations''. Trans. Amer. Math. Soc. 355 (2003) 4265-4265. MR 1953535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Antonio Siconolfi. Metric character of Hamilton--Jacobi equations. Trans. Amer. Math. Soc. 355 (2003) 1987-2009. MR 1953535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Characteristic cohomology of differential systems. CBMS Regional Conference Series in Mathematics 96 (2002) 99-109.
Book volume table of contents
View Article: PDF

[10] The variational bi-complex. CBMS Regional Conference Series in Mathematics 96 (2002) 67-73.
Book volume table of contents
View Article: PDF

[11] Internal, external and generalized symmetries. CBMS Regional Conference Series in Mathematics 96 (2002) 27-38.
Book volume table of contents
View Article: PDF

[12] Differential equations and their geometry. CBMS Regional Conference Series in Mathematics 96 (2002) 1-8.
Book volume table of contents
View Article: PDF

[13] External and generalized symmetries. CBMS Regional Conference Series in Mathematics 96 (2002) 9-25.
Book volume table of contents
View Article: PDF

[14] Niky Kamran. Selected Topics in the Geometrical Study of Differential Equations. CBMS Regional Conference Series in Mathematics 96 (2002) MR MR1908466.
Book volume table of contents   

[15] Tranformations of submanifolds. CBMS Regional Conference Series in Mathematics 96 (2002) 47-55.
Book volume table of contents   
View Article: PDF

[16] Conservation laws and Darboux integrability. CBMS Regional Conference Series in Mathematics 96 (2002) 83-97.
Book volume table of contents   
View Article: PDF

[17] Transformations of surfaces. CBMS Regional Conference Series in Mathematics 96 (2002) 39-45.
Book volume table of contents   
View Article: PDF

[18] Hamiltonian systems of conservation laws. CBMS Regional Conference Series in Mathematics 96 (2002) 57-65.
Book volume table of contents   
View Article: PDF

[19] The inverse problem of the calculus of variations. CBMS Regional Conference Series in Mathematics 96 (2002) 75-82.
Book volume table of contents   
View Article: PDF

[20] S. Berhanu, J. Hounie and P. Santiago. A similarity principle for complex vector fields and applications. Trans. Amer. Math. Soc. 353 (2001) 1661-1675. MR 1806725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jill E. Hemmati. Entire solutions of first-order nonlinear partial differential equations. Proc. Amer. Math. Soc. 125 (1997) 1483-1485. MR 1396979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard T. Newcomb II and Jianzhong Su II. Single valuedness from weakly coercive Hamiltonians. Proc. Amer. Math. Soc. 124 (1996) 1411-1415. MR 1343716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Claudio Hirofume Asano. On the $C\sp \infty$ wave-front set of solutions of first-order nonlinear PDEs . Proc. Amer. Math. Soc. 123 (1995) 3009-3019. MR 1264801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eduard Harabetian. Propagation of singularities, Hamilton-Jacobi equations and numerical applications . Trans. Amer. Math. Soc. 337 (1993) 59-71. MR 1179395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nicholas Hanges and François Trèves. On the analyticity of solutions of first-order nonlinear PDE . Trans. Amer. Math. Soc. 331 (1992) 627-638. MR 1061776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] I. Capuzzo-Dolcetta and P.-L. Lions. Hamilton-Jacobi equations with state constraints . Trans. Amer. Math. Soc. 318 (1990) 643-683. MR 951880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. E. Souganidis. A remark about viscosity solutions of Hamilton-Jacobi equations at the boundary . Proc. Amer. Math. Soc. 96 (1986) 323-329. MR 818466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Emmanuel Nicholas Barron and Robert Jensen. The Pontryagin maximum principle from dynamic programming and viscosity solutions to first-order partial differential equations . Trans. Amer. Math. Soc. 298 (1986) 635-641. MR 860384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael G. Crandall and Richard Newcomb. Viscosity solutions of Hamilton-Jacobi equations at the boundary . Proc. Amer. Math. Soc. 94 (1985) 283-290. MR 784180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia